# SDR R61A201312231348

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE374500000
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PNUEMATIC DOOR ACTUATOR LEAKING, DOOR WOULD OPEN BY ITSELF.
